Rucaparib : I have just started taking Rucaparib... - OvaCare

OvaCare

1,849 members1,082 posts

Rucaparib

Thelma5 profile image
Thelma5

I have just started taking Rucaparib tablets for maintenance and find they are making me very nauseated and fatigued.

Anyone have experience of this drug and if so how has it been for them.

10 Replies

Hi Thelma5 I hope you are feeling better now. I am starting rucaparib next and would like to keep in touch with you. Stay well x

Thelma5 profile image
Thelma5 in reply to Sasha2020

Hi Sasha,Many thanks for your message.

Yes I am feeling much better now and the side effects are not so bad.

I take the capsules in the morning after breakfast and at night after a light snack and that seems to work better for me.

Wishing you the best as you begin this new maintenance treatment.

T x

Sasha2020 profile image
Sasha2020 in reply to Thelma5

Thanks so much Thelma5 for your response. Glad to hear that you are feeling better now. I am new to this online group and hope to get some support through this rough journey of ours. Take care and stay well x

Thelma5 profile image
Thelma5 in reply to Sasha2020

Hi Sasha 2020,

Hope you are doing well with Rucaparib.

Yes I would like to keep in touch too.

All the best. T x

Weemary profile image
Weemary in reply to Thelma5

Hi ladies, can I ask how you are both doing whilst taking this. I too will be going on it after I finish my chemo.Hope that you are both keeping well. xx

Thelma5 profile image
Thelma5 in reply to Weemary

Hi WeemaryDoing well with Rucaparib. Some issues with nausea at times but taking Esomeprazole and / or Maxalon helps.

Scan due in a couple of weeks so that will give a more complete picture.

Good luck with the rest of your chemo and with Rucaparib when you start the treatment. xx

Weemary profile image
Weemary in reply to Thelma5

Glad to hear you are doing well.Good luck with your scan 🤞🤞xx

Sasha2020 profile image
Sasha2020 in reply to Weemary

Hi ladies, Hope you are feeling well. I have just began my 2nd month of rucaparib and my platelets dipped so I have started a lower dose, from 600mg to 500mg. Hoping I will be able to tolerate it better. I have a lot of Fatigue and nausea as well. Have a scan next week so I am nervous about that. Take care x

Weemary profile image
Weemary in reply to Sasha2020

Hope that the lower dose makes it more tolerable for you and you have great results with your scan. ❤xx

Thelma5 profile image
Thelma5 in reply to Sasha2020

Hope the lower dose will be more tolerable for you .Yes the fatigue and nausea are still a problem but for me they are easier to cope with than the side effects of chemo.

Wishing you the best for next weeks's scan. xx

You may also like...